Draft Agenda – SeaDataCloud – Technical Task Group meeting 5

ESPOO (HELSINKI), FINLAND, 10 SEPTEMBER 2018 13:00 – 17:00 HRS – 11 SEPTEMBER 2018 09:00 – 17:00 HRS

1. DAY 1	13:00	Opening TTG Day 1 by Technical Coordinator Dick Schaap of MARIS
	13:10	Short intro of all participants
2. WP8	13:25	WP8.1: Progress with vocabulary developments and D8.1 (M24), by BODC (20 min)
	13:45	WP8.2: Applying Linked Data principle for SDN directories: progress with CSR SPARQL endpoint development, by BSH (20 min)
	14:05	WP8.3: Analysing feedback by JRC – INSPIRE team on INSPIRE change requests as submitted by SeaDataCloud – EMODnet, by BODC, SYKE and CNR (20 min)
	14:25	WP8.4: Progress with interaction MARINE-ID – B2ACCESS and D8.7 (M24) by IFREMER - EUDAT (20 min)
	14:45	WP8.5: Progress with upgrading the SDN monitoring system, including EUDAT components, and D8.8 (M24) by HCMR and EUDAT (20 min)
	15:05	Coffee and tea break
3. WP9	15:30	 WP9.1 - WP9.3 + WP9.7: Upgrading the CDI service making use of the cloud: Progress with import and retrieval processes (unrestricted and restricted data) (with Replication Manager / Interim Solution), demonstrating dashboard, and outstanding issues by MARIS (40 min) Status of Replication Manager development and installation guide by IFREMER/ALTRAN (20 min) Developing Virtual Appliance for Replication Manager (D9.17 - M24) by ENEA (10 min) Progress with adapting cloud services, migration to operational environment (CSC) and outstanding issues by EUDAT (20 min)
	17:00	End of first day

1. DAY 2	09:00	Opening TTG Day 2 by Technical Coordinator Dick Schaap of MARIS
2. WP9 cont	09:10	WP9.1 – WP9.3: Upgrading the CDI service making use of the cloud (continued):
		 Progress with central QA-QC processes by MARIS (20 min) Development of cloud transformation service for SDN ODV to SDN NetCDF as part of CDI import process and for SDN ODV to INSPIRE for selected data types (D9.8 – M22) by MARIS + IFREMER (15 min)



sdn-userdesk@seadatanet.org - www.seadatanet.org

SeaDataCloud - Further developing the pan-European infrastructure for marine and ocean data management Grant Agreement Number:

		 Progress with new CDI User Interface and demonstration of shopping process by MARIS (30 min) Implementation plan for upgraded CDI service by MARIS (15 min)
3. WP9 CONT	10:30	WP9.4: Progress with testing SWE ingestion service for ingesting autonomous observatory data by 52°North (20 min) and position of SWE service in overall SDN architecture by MARIS (10 min)
	11:00	Coffee and tea break
	11:30	WP9.5: Progress with analyses for handling new data types: - Ingesting, validating, long-term storage and access of HF Radar
		 data (D9.12 – M32) by ETT (20 min) Ingesting, validating, long-term storage and access of Flow Cytometer data (D9.13 – M32) by VLIZ/CNRS (20 min) Ingesting, validating, long-term storage and access of Glider data (D9.14 – M32) by BODC (20 min)
	12:30	WP9.8: Coordinated distributed DataCite DOI minting service (D9.18 – M24) by IFREMER (30 min)
	13:00	Lunch break
4. WP10	14:00	Summary of progress with development of the VRE and advanced services by MARIS (30 min) (Note: next days will be a dedicated VRE progress meeting)
5. New Call	14:30	Brainstorming on possible approach for Call BG-07-2019-2020: The Future of Seas and Oceans Flagship Initiative consisting of 2 parts: [A] - Blue Cloud services (6ME budget) and [B] - Observations and forecasting (12 ME budget)
		 Introduction and possible approach by MARIS (20 min) Discussion and brainstorming considering perspectives of different possible stakeholders (SeaDataNet, EMODnet, EUDAT, EOSC, CMEMS, EOOS, EPOS, EuroARGO,). Colleagues are requested to study the Call beforehand and to prepare ideas. Conclusions and next steps by MARIS Note: coffee and tea break from 15:30 – 16:00
6. Closure	17:00	End of TTG meeting

Local information

The technical meeting will take place in Espoo (Helsinki), Finland, hosted by CSC at CSC-IT Center for Science, Life Science Center Keilaniemi, Keilaranta 14, Espoo, Finland. See: https://www.csc.fi/how-to-reach-us

Local contact: Sri Harsha Vathsavayi <sriharsha.vathsavayi@csc.fi>

There will be facilities for remote participation. Details will follow.

